# SDR IPXA12674810

- Difficulty date: August 1, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 44,181 hours, 14,499 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T24502327
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 9C, NR 2 PYLON LT STRUT SKIN CRACKED APPROX 1.5" LONG AT ACCESS PANEL NR 442AL CUTOUT.  REPAIRED IAW HX RS R-54-51-37402 REV A & EO B767-5430-48154-A JUST AT ACCESS PANEL NR 442AL CUTOUT AFT UPR CORNER AREA, SKIN & DOUBLER ORIG MATL ARE CLAD 2024T3-0080",CRK LENGTH 1.5",A 0.1875" DIA STOP HOLE DRILLED, CLASSIFIED AS A MAJOR REPAIR WITH MATL AMS4911-0090IN AS REPAIR DOUBLER & AISI-301-0016INHH AS A NEW REPAIR RUBSTRIP, SIZE 12" X 10".
